Asymptotics of solutions to the periodic problem for the nonlinear damped wave equation

Nakao Hayashi, Pavel I. Naumkin, Joel A. Rodriguez-Ceballos

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study large time asymptotic behavior of solutions to the periodic problem for the nonlinear damped wave equation where. We prove that if the initial data and, then there exists a unique solution of the periodic problem which has the time decay estimates for all t > 0. Moreover under some additional conditions we find the asymptotic formulas for the solutions.

Original languageEnglish
Pages (from-to)355-369
Number of pages15
JournalNonlinear Differential Equations and Applications
Volume17
Issue number3
DOIs
Publication statusPublished - 2010 Jun
Externally publishedYes

Keywords

  • Asymptotics of solutions
  • Nonlinear damped wave equations
  • Periodic problem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotics of solutions to the periodic problem for the nonlinear damped wave equation'. Together they form a unique fingerprint.

Cite this